Feeling like ****e during pct

  1. New Member
    Cursed's Avatar
    Join Date
    May 2005
    Age
    38
    Posts
    31
    Rep Power
    132
    Level
    6
    Lv. Percent
    9.52%

    Feeling like ****e during pct


    so ive been doing my pct since this monday, after a 22 day sd cycle, and from the second day of my pct till now i have been feeling kinda crappy all the time. just low energy/occasional headache/dont wanna workout type of crappy. im thinking it could be because of all the crap i started taking for pct, and im thinking i should thin it out a little.
    if anyone has any ideas to help me here i'd appreciate it. so heres what im taking every day:

    liquid tamoxifen citrate 40ml
    dhea 200mg (dropped that today)
    lean xtreme 4 caps
    pro liver 3 caps
    coenzyme Q10 100mg
    multi vitamin
    extra super b complex vitamin in pm
    glucosamine/chondroitin 2 tabs (1500/1200mg)

    sometimes melatonin in the pm.

    i stopped the dhea today just because it was so dam many pills. my workout today was fine but i came down pretty hard afterwards.
    or is this just normal response during pct?

    thanks team

  2. Board Supporter
    duckway's Avatar
    Join Date
    Mar 2004
    Age
    42
    Posts
    110
    Rep Power
    186
    Level
    9
    Lv. Percent
    65.64%

    Tamoxifen always makes me feel like ****.. Inside the gym and out. Not as bad as clomid.. Still horrible though. Work through it bro.. I am dreading my PCT (starting w/i the next 2 weeks..)
  3. Banned
    jomi822's Avatar
    Join Date
    Jul 2005
    Age
    33
    Posts
    2,419
    Rep Power
    0
    Level
    35
    Lv. Percent
    52.43%
    Achievements Activity ProPosting Pro

    i feel like a big pile of **** during pct. For me it clears up in a week and i dont use nolva at all. maybe get some rxt instead if you havent shut down your hpta too badly.
    •   
       

  4. Elite Member
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,711
    Rep Power
    513544
    Level
    59
    Lv. Percent
    88.9%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    I'd keep the dhea and drop the melatonin if it were me. Melatonin puts me in the worst mood the next day while dhea has the opposite effect. Tamox makes me feel bad as well and turns my skin into crap.

Similar Forum Threads

  1. Replies: 24
    Last Post: 04-01-2013, 10:55 AM
  2. Feel like puking during & after workout
    By cbarbarian23 in forum Nutrition / Health
    Replies: 6
    Last Post: 03-14-2013, 06:06 PM
  3. Feeling too good during PCT?
    By AwhYeah in forum Anabolics
    Replies: 20
    Last Post: 12-08-2012, 09:38 PM
  4. feel as good during pct? glad, but how?
    By Nightwanderer in forum Post Cycle Therapy
    Replies: 3
    Last Post: 04-13-2008, 04:30 PM
  5. Feel bloated during PCT..? comments??
    By ali11atc in forum Post Cycle Therapy
    Replies: 5
    Last Post: 02-14-2006, 09:36 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in